Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Mild burning with red line, swollen ear lobes after wearing earrings darkened with liver of sulfur. Allergic reaction?

I was given a pair of earrings that were darkened with liver of sulfur when I put the wires in my ears i felt a slight burn and took them out and the next day I had a red line leaving the hole in my ear and my ear lobe was swollen and red. I also feel a little sick to my stomach . Could this be a reaction to the liver of sulfur? The metal is sterling silver. I have been holding a water and hydrogen peroxide mix with cotton on my ear lobes in case I have an infection.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
YES THIS IS ALLERGIC
YOU NEED TO TAKE ANTI ALLERGIC
ADD SOFT ANTIBIOTIC TO COVER INFECTION LIKE DOXYCYCLINE 100 MG BD FOR 3 DAYS
APPLY CLINDAC GEL MIXED WITH MOMETASONE OVER AND INSIDE CANAL OF EAR LOCALLY BD FOR 3 WKS
TAKE ANTIALLERGIC FEXOFENADINE 120 MG OD FOR 3 WEEK
ADD LIQUID ANTACID FOR STOMACH
3 WKS REQUIRD WITH MED TO REVERSE ALLERGY
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor